Back close

Linear Complexity Measures of Binary Multisequences

Publication Type : Journal Article

Publisher : International Journal of Computer Applications

Source : International Journal of Computer Applications, Foundation of Computer Science, Volume 62, Number 16 (2013)

Url :

Keywords : error multisequence, Joint linear complexity, k-error joint linear complexity, kmin ., multisequences, Word based stream ciphers

Campus : Coimbatore

School : School of Engineering

Center : TIFAC CORE in Cyber Security

Department : Computer Science, Mathematics, cyber Security

Verified : Yes

Year : 2013

Abstract : The joint linear complexity and k - error joint linear complexity of an m fold 2n periodic multisequence can be efficiently computed using Modified Games Chan algorithm and Extended Stamp Martin Algorithm respectively. In this paper we derived an algorithm for finding the joint linear complexity of n 3.2 periodic binary multisequence with the help of Modified Games Chan algorithm. Here we derived the minimum value of k for which k-error joint linear complexity is strictly less than the joint linear complexity of binary m fold multisequences of period 2n and an algorithm which, given a constant c and an m fold 2n periodic binary multisequence S, computes the minimum number k of errors and the associated error multisequence needed over a period of S for bringing the joint linear complexity of S below c .

Cite this Research Publication : Dr. Sindhu M. and Dr. M. Sethumadhavan, “Linear Complexity Measures of Binary Multisequences”, International Journal of Computer Applications, vol. 62, 2013.

Admissions Apply Now